MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT SYSTEM
Model Number 5F051003CS
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, the return of the device is pending.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 5f051003cs vascular stent allegedly experienced detachment.This information was received from one source.One patient was involved with no reported patient injury.The female patient is (b)(6) and weighs (b)(6).
 
Additional Manufacturer Narrative
H10: the lot number was provided for this malfunction; therefore, a lot history review was performed.The device was returned for evaluation.Based on the evaluation of sample, the inner catheter was found broken and the distal end including the tip was found to be missing.Furthermore, kink was identified on the entire length of the stent sheath.Based on the available information, a definitive root cause could not be determined.The device is labeled for single use.H10: g4, h6 (device: 2976 - material deformation).H11: h6 (method, result, conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 5f051003cs vascular stent allegedly experienced detachment.This information was received from one source.One patient was involved with no reported patient injury.The female patient is 64 years old and weighs 55 kgs.

Brand Name
LIFESTENT 5F VASCULAR STENT SYSTEM
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key10261400
Report Number9681442-2020-00141
Device Sequence Number2496572
Product Code NIP
UDI-Device Identifier00801741120640
UDI-Public(01)00801741120640
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5F051003CS
Device Catalogue Number5F051003CS
Device Lot NumberANDR2884
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date10/08/2020
Patient Sequence Number1